# SDR FDEA2020080761776

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 35,860 hours, 19,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5378125520051
- Condition: Cracked
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR SUPPORT BEAM BETWEEN FR61-FR62 FOUND CRACKED.   REPLACED THE AFT CARGO DOOR ACTUATOR SUPPORT BEAM IAW SRM 51-40-21. THIS REPAIR CATEGORY IS A. MAJOR REPAIR IAW GMM 6-2-100.
